TRUE NORTH Expedition - Guide Rail

A fusion of coaching and nature experience



First Day

15.00 Meeting at base camp (Mühlenberg 4, 24398 Winnemark)

16.30 Ready to start

17.00 On the WATER

18.00 ON@kayak Coaching - Session 01 (90 minutes)

20.00 Search for sleeping place -> Set up camp

21.00 Cooking & socializing

Second Day

8.00 Breakfast

8.30 Coaching Session 02 (90 minutes)

10.00 **Me-Time 1** (60 minutes)

11.00 Dismantling camp

12.00 On the WATER

16.00 Set up camp

17.00 Coaching Session 03 (90 minutes)

19.00 **Me-Time 2** (60 minutes)

Third Day

8.30 Breakfast

9.00 Coaching Session 04 (90 minutes)

11.00 Me-Time 3 (60 minutes)

12.00 Dismantling camp

13.00 On the WATER

15.00 Arrival base camp

16.00 End & Departure

